Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 143

1.

Prolonged runs of ventricular tachycardia as a complication of theophylline intoxication. Report of a case.

Siemons LJ, Parizel G.

Acta Cardiol. 1986;41(6):457-64.

PMID:
3492845
[PubMed - indexed for MEDLINE]
2.

[Ventricular tachycardia during theophylline overdose. Apropos of a case of reduction by magnesium chloride].

Chevalier B, le Heuzey JY, Colombel B, Lavergne T, Guize L, Rozensztajn L, Valty J.

Arch Mal Coeur Vaiss. 1990 Apr;83(4):569-73. French.

PMID:
2111681
[PubMed - indexed for MEDLINE]
3.

[Encephalopathy, convulsions and hypopotassemia in theophylline poisoning: a case analysis].

Suárez Ortega S, Rodríguez Perdomo E, Parrilla Díaz J, Ayala Galán E, Artiles Vizcaíno J, Melado Sánchez P.

Arch Bronconeumol. 1995 Aug-Sep;31(7):368-70. Review. Spanish.

PMID:
8777534
[PubMed - indexed for MEDLINE]
4.

Oral theophylline intoxication. A serious error of patient and physician understanding.

Mountain RD, Neff TA.

Arch Intern Med. 1984 Apr;144(4):724-7.

PMID:
6712370
[PubMed - indexed for MEDLINE]
5.

Hypokalemia after theophylline intoxication. The effects of acute vs chronic poisoning.

Shannon M, Lovejoy FH Jr.

Arch Intern Med. 1989 Dec;149(12):2725-9.

PMID:
2596942
[PubMed - indexed for MEDLINE]
6.

Combination of theophylline and salbutamol for arrhythmias in severe COPD.

Eidelman DH, Sami MH, McGregor M, Cosio MG.

Chest. 1987 Jun;91(6):808-12.

PMID:
2438095
[PubMed - indexed for MEDLINE]
7.

Life-threatening theophylline intoxication in a hypothyroid patient.

Aderka D, Shavit G, Garfinkel D, Santo M, Gitter S, Pinkhas J.

Respiration. 1983;44(1):77-80.

PMID:
6828808
[PubMed - indexed for MEDLINE]
8.

[Life-threatening theophylline intoxication: a variant of Munchhausen syndrome by proxy].

Föll D, Debus O, Schmitt GM, Harms E, Zimmer KP.

Klin Padiatr. 2003 Mar-Apr;215(2):86-9. German.

PMID:
12677549
[PubMed - indexed for MEDLINE]
9.

The clinical implication of theophylline intoxication in the Emergency Department.

Tsai J, Chern TL, Hu SC, Lee CH, Wang RB, Deng JF.

Hum Exp Toxicol. 1994 Oct;13(10):651-7.

PMID:
7826681
[PubMed - indexed for MEDLINE]
10.

Theophylline overdose: acute single ingestion versus chronic repeated overmedication.

Olson KR, Benowitz NL, Woo OF, Pond SM.

Am J Emerg Med. 1985 Sep;3(5):386-94.

PMID:
4041188
[PubMed - indexed for MEDLINE]
11.

Atrial arrhythmias exacerbated by theophylline. Response to verapamil and evidence for triggered activity in man.

Marchlinski FE, Miller JM.

Chest. 1985 Dec;88(6):931-4.

PMID:
4064786
[PubMed - indexed for MEDLINE]
12.

Pronounced metabolic response to modest theophylline overdose.

Hagley MT, Traeger SM, Schuckman H.

Ann Pharmacother. 1994 Feb;28(2):195-6.

PMID:
8173132
[PubMed - indexed for MEDLINE]
13.

Adenosine is worth trying in patients with paroxysmal supraventricular tachycardia on chronic theophylline medication.

Giagounidis AA, Schäfer S, Klein RM, Aul C, Strauer BE.

Eur J Med Res. 1998 Aug 18;3(8):380-2.

PMID:
9707519
[PubMed - indexed for MEDLINE]
14.

Risk of toxicity in patients with elevated theophylline levels.

Emerman CL, Devlin C, Connors AF.

Ann Emerg Med. 1990 Jun;19(6):643-8.

PMID:
2344081
[PubMed - indexed for MEDLINE]
15.

Metabolic abnormalities associated with intentional theophylline overdose.

Hall KW, Dobson KE, Dalton JG, Ghignone MC, Penner SB.

Ann Intern Med. 1984 Oct;101(4):457-62.

PMID:
6383163
[PubMed - indexed for MEDLINE]
16.

Use of hemoperfusion for treatment of theophylline intoxication.

Park GD, Spector R, Roberts RJ, Goldberg MJ, Weismann D, Stillerman A, Flanigan MJ.

Am J Med. 1983 Jun;74(6):961-6.

PMID:
6859064
[PubMed - indexed for MEDLINE]
17.

Theophylline intoxication following viloxazine induced decrease in clearance.

Laaban JP, Dupeyron JP, Lafay M, Sofeir M, Rochemaure J, Fabiani P.

Eur J Clin Pharmacol. 1986;30(3):351-3.

PMID:
3732375
[PubMed - indexed for MEDLINE]
18.

Multifocal atrial tachycardia: a toxic effect of theophylline.

Levine JH, Michael JR, Guarnieri T.

Lancet. 1985 Jan 5;1(8419):12-4.

PMID:
2856947
[PubMed - indexed for MEDLINE]
19.

Acute theophylline intoxication.

Anderson W, Youl B, Mackay IR.

Ann Emerg Med. 1991 Oct;20(10):1143-5. Erratum in: Ann Emerg Med 1992 Feb;21(2):216.

PMID:
1928891
[PubMed - indexed for MEDLINE]
20.

Severe metabolic complications from theophylline intoxication.

Charytan D, Jansen K.

Nephrology (Carlton). 2003 Oct;8(5):239-42. Review.

PMID:
15012710
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk